Journal Article

Stability of discrete nonlinear systems under novanishing pertuabations: application to a nonlinear model-matching problem

CÉSAR CRUZ-HERNÁNDEZ, JOAQUÍN ALVAREZ-GALLEGOS and RAFAEL CASTRO-LINARES

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 16, issue 1, pages 23-41
Published in print March 1999 | ISSN: 0265-0754
Published online March 1999 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/16.1.23
Stability of discrete nonlinear systems under novanishing pertuabations: application to a nonlinear model-matching problem

Show Summary Details

Preview

A stability analysis of discrete-time nonlinear systems subjected to a class of nonvanishing perturbations is presented. It is shown that, if the equilibrium point of the unperturbed system is uniformly asymptotically or exponentially stable, then the state trajectories are ultimately bounded if some conditions on the perturbations are satisfied. A region with guaranteed stability for the perturbed system is also given. The results obtained are applied to the model-matching problem associated with a perturbed discrete-time nonlinear system.

Keywords: Discrete nonlinear systems; perturbed systems; model-matching problem; stability robustness

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.